Vol. 302, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Degeneracy theorems for two holomorphic curves in $ \mathbb{P}^n(\mathbb{C})$ sharing few hypersurfaces

Kai Zhou and Lu Jin

Vol. 302 (2019), No. 1, 371–383
Abstract

In value distribution theory, many uniqueness and degeneracy theorems for holomorphic curves in n() sharing hyperplanes or sharing sufficiently many hypersurfaces have been obtained in the last few decades. But there is no result concerning holomorphic curves in n() sharing few hypersurfaces. We prove several degeneracy theorems for two algebraically nondegenerate holomorphic curves in n() sharing n + k hypersurfaces in general position.

Keywords
degeneracy theorem, hypersurface, holomorphic curve, Nevanlinna theory
Mathematical Subject Classification 2010
Primary: 32H30
Secondary: 30D35
Milestones
Received: 20 January 2019
Accepted: 13 March 2019
Published: 5 November 2019
Authors
Kai Zhou
School of Mathematical Sciences
Fudan University
Shanghai
China
Lu Jin
School of Mathematical Sciences
Fudan University
Shanghai
China